# SDR AALA20090724TUL29

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99365347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT AT FORWARD ENTRY DOOR FROM STATIONS 160 TO 190 IS CORRODED.  REPLACED FLOORBOARD SUPPORT UNDER SRM 53-01-00.
